Alert archive / Nebraska / Red Flag Warnings in 2012

Red Flag Warning 34, NWS Hastings, NE

December 5, 201224 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this red flag warning at Dec 5, 2012, 2:40 AM CST for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Dec 5, 2012, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 5, 2012, 2:40 AM CST (08:40 UTC)
In effect from
Dec 5, 2012, 12:00 PM CST
Expired
Dec 5, 2012, 6:00 PM CST
In force
6 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-12-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-12-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2707 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WWUS83 KGID 050840
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
240 AM CST WED DEC 5 2012

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON...

.SOUTH TO SOUTHWEST WINDS WILL BE INCREASING ACROSS THE CENTRAL
PLAINS TODAY...WITH SUSTAINED SPEEDS RANGING FROM 15 TO 25 MPH AND
GUSTS BETWEEN 25 AND 30 MPH. WELL ABOVE AVERAGE HIGH
TEMPERATURES...ALONG WITH LOW DEWPOINTS...WILL RESULT IN RELATIVE
HUMIDITY VALUES FALLING TO NEAR OR JUST BELOW 20 PERCENT THIS
AFTERNOON. THE COMBINATION OF THE WINDS...LOW RELATIVE HUMIDITY
VALUES AND DRY VEGETATION WILL INCREASE THE POTENTIAL FOR
EXPLOSIVE FIRE GROWTH. 

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051700-
/O.NEW.KGID.FW.W.0034.121205T1800Z-121206T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
240 AM CST WED DEC 5 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
005...006...007...017...018...019...039...040...041...046...047...
048...049...060...061...062...063...064...072...073...074...075...
076...077...082...083...084...085...086 AND 087...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 6 PM CST THIS EVENING.

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL...
  FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE 
  AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER 
  ZONE 039 VALLEY...FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER 
  ZONE 041 NANCE...FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER 
  ZONE 047 HOWARD...FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER 
  ZONE 049 POLK...FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER 
  ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...FIRE WEATHER 
  ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...FIRE WEATHER 
  ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER 
  ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER 
  ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER 
  ZONE 082 FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER 
  ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE 
  WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER.

* WINDS...SOUTH TO SOUTHWEST WINDS WILL INCREASE THROUGH THE
  MORNING HOURS...WITH SUSTAINED SPEEDS BETWEEN 15 AND 25 MPH AND
  GUSTS BETWEEN 25 AND 30 MPH THIS AFTERNOON. 

* RELATIVE HUMIDITY...VALUES ARE EXPECTED TO FALL TO NEAR TO JUST
  BELOW 20 PERCENT. 

* IMPACTS...THESE CONDITIONS WILL ALLOW FOR EXPLOSIVE FIRE 
  GROWTH AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO 
  CONTAIN. USE CAUTION WHEN CONDUCTING ACTIVITIES WHICH COULD 
  RESULT IN A FIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ADO
2 follow-up statements
531 
WWUS83 KGID 051756
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1156 AM CST WED DEC 5 2012

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON...

.SOUTH TO SOUTHWEST WINDS WILL BE INCREASING ACROSS THE CENTRAL
PLAINS TODAY...WITH SUSTAINED SPEEDS RANGING FROM 15 TO 25 MPH
AND GUSTS BETWEEN 25 AND 30 MPH. WELL ABOVE AVERAGE HIGH
TEMPERATURES...ALONG WITH LOW DEWPOINTS...WILL RESULT IN RELATIVE
HUMIDITY VALUES FALLING TO AROUND 20 PERCENT THIS AFTERNOON. THE
COMBINATION OF THE WINDS...LOW RELATIVE HUMIDITY VALUES AND DRY
VEGETATION WILL INCREASE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
060000-
/O.CON.KGID.FW.W.0034.121205T1800Z-121206T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1156 AM CST WED DEC 5 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...
006...007...017...018...019...039...040...041...046...047...048...
049...060...061...062...063...064...072...073...074...075...076...
077...082...083...084...085...086 AND 087...

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL...
  FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE 
  AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER 
  ZONE 039 VALLEY...FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER 
  ZONE 041 NANCE...FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER 
  ZONE 047 HOWARD...FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER 
  ZONE 049 POLK...FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER 
  ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...FIRE WEATHER 
  ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...FIRE WEATHER 
  ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER 
  ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER 
  ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER 
  ZONE 082 FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER 
  ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE 
  WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER.

* WIND...THE WIND WILL BE SOUTH TO SOUTHWEST WITH SUSTAINED SPEEDS
  BETWEEN 15 AND 25 MPH AND GUSTS BETWEEN 25 AND 30 MPH.

* RELATIVE HUMIDITY...VALUES ARE EXPECTED TO FALL TO AROUND 20
  PERCENT. 

* IMPACTS...THESE CONDITIONS WILL ALLOW FOR EXPLOSIVE FIRE 
  GROWTH AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO 
  CONTAIN. USE CAUTION WHEN CONDUCTING ACTIVITIES WHICH COULD 
  RESULT IN A FIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
696 
WWUS83 KGID 052349
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
549 PM CST WED DEC 5 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
060100-
/O.EXP.KGID.FW.W.0034.000000T0000Z-121206T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
549 PM CST WED DEC 5 2012

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...
007...017...018...019...039...040...041...046...047...048...049...
060...061...062...063...064...072...073...074...075...076...077...
082...083...084...085...086 AND 087...

RELATIVE HUMIDITIES HAVE INCREASED THIS EVENING AND WINDS HAVE
DECREASED. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Dec 4, 11:30 PM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Dec 4, 11:30 PM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1130 PM CST TUE DEC 4 2012

.AVIATION...06Z TAF. VFR CONDITIONS WILL PREVAIL THROUGH THE TAF
PERIOD. WINDS WILL BE FAIRLY LIGHT FROM THE SOUTH OVERNIGHT
HOWEVER JUST ABOVE THE SURFACE...WINDS WILL INTENSIFY TOWARD
DAYBREAK...LENDING TO A FEW HOUR PERIOD OF LLVL WIND SHEAR UNTIL
MIXING INCREASES AT THE SURFACE. BY MID TO LATE
MORNING...SOUTHERLY WINDS WILL INCREASE TO 20 TO 25KTS AND GUST
OVER 30KTS. MID TO HIGH CLOUDS WILL INCREASE/THICKEN DURING THE
DAY WITH APPROACHING MID LEVEL SHORTWAVE TROUGH AND JET STREAK.

&&

PREV DISCUSSION... /ISSUED 324 PM CST TUE DEC 4 2012/

SHORT TERM...TONIGHT THROUGH WEDNESDAY. THE PRIMARY FORECAST
CONCERN WILL CENTER AROUND THE MUCH ABOVE NORMAL HIGH TEMPERATURES
ON WEDNESDAY AND THE NEAR CRITICAL FIRE DANGER THAT WILL ACCOMPANY
THIS WARM AND DRY WEATHER.

TONIGHT...THE SFC HIGH WILL SLIDE TO OUR EAST ALLOWING FOR RETURN
SOUTHERLY FLOW. INITIALLY THIS WILL BE A LIGHT SOUTH WIND...BUT
EXPECT THE WIND TO REALLY INCREASE DURING THE DAY ON WEDNESDAY.
THE AIR IS DRY...THE SKY IS CLEAR AND EXPECT TEMPERATURES WILL
FALL OFF QUICKLY THIS EVENING WITH LOWS EARLY WEDNESDAY MORNING
BOTTOMING OUT IN THE 20S.

WEDNESDAY...THE DRY AIR MASS WILL HEAT UP QUICKLY ESPECIALLY AS
THE SOUTHERLY WINDS INCREASE DUE TO A TIGHTENING PRESSURE
GRADIENT. HOWEVER...CLOUDS WILL ALSO BE ON THE INCREASE...WHICH
MAY HAMPER THE WARM UP IF THE OVERALL AIRMASS WAS NOT SO WARM. BUT
IN THIS CASE THE AIRMASS IS PRETTY WARM WITH 850MB TEMPERATURES
INCREASING FROM 5-7C TODAY...TO 10-14C TOMORROW.
THEREFORE...EXPECT MOST AREAS SHOULD HIT 60 DEGREES OR A LITTLE
BETTER TOMORROW...WHICH IS MUCH ABOVE NORMAL...BUT STILL SHY OF
THE RECORD HIGHS. THE RECORD HIGH TOMORROW IN GRAND ISLAND IS 69
AND IN HASTINGS THE RECORD IS 71.

THE MET DEWPOINTS SEEMS TOO LOW GIVEN THE SOUTHERLY WIND AND A LOW
LEVEL INVERSION THAT SHOULD ALLOW FOR ONLY LOW LEVEL MIXING TO
AROUND 875-900MB. THEREFORE...WENT WITH THE LOWER END OF THE OTHER
AVAILABLE GUIDANCE FOR DEWPOINTS...BUT NOT AS LOW AS THE MET.
MODEL GUIDANCE IS PRETTY UNIFORM IN HAVING SFC WINDS OF AROUND 20
MPH WITH GUSTS OF 25 TO 30 MPH. IF THE DEWPOINTS WERE ANY LOWER WE
WOULD NEED TO ISSUE A FIRE WEATHER HEADLINE...BUT AS IT STANDS NOW
WE MAY BE JUST SHY OF MEETING HEADLINE CRITERIA.

LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY. MAIN FORECAST
CONCERNS WILL BE CHANCE OF PRECIPITATION SATURDAY NIGHT THROUGH
MONDAY NIGHT AND TEMPERATURES.

A COLD FRONT WILL BE MOVING THROUGH THE FORECAST AREA WEDNESDAY
NIGHT INTO THURSDAY MORNING. THERE ARE SOME SMALL TIMING
DIFFERENCES IN THE MODELS...BUT OTHER THAN THAT DIFFERENCES ARE
MINIMAL. EXPECT THE FRONT TO MOVE INTO THE AREA LATE WEDNESDAY
NIGHT AND BE THROUGH MUCH OF THE FORECAST AREA BY MORNING. COOLER
AIR MOVES INTO THE AREA BEHIND THE FRONT AND EXPECT TEMPERATURES
TO BE AROUND 10 DEGREES BELOW THOSE OF WEDNESDAY. IN ADDITION
THERE IS AN UPPER LEVEL WAVE THAT MOVES INTO THE AREA ON THURSDAY.
THERE IS A CHANCE FOR SOME PRECIPITATION ON THURSDAY AS THE UPPER
WAVE MOVES THROUGH. THE BEST CHANCE WILL BE OVER THE NEBRASKA
PORTION OF THE FORECAST AREA. WITH TEMPERATURES IN THE 50S EXPECT
ANY PRECIPITATION TO BE IN THE FORM OF RAIN.

THURSDAY NIGHT THROUGH SATURDAY. COLDER AIR CONTINUES TO FILTER
INTO THE AREA AS COLD HIGH PRESSURE SETTLES INTO THE AREA. THERE
IS STILL MOISTURE AROUND AND EXPECT SOME PARTLY TO MOSTLY CLOUDY
SKIES. TEMPERATURES WILL CONTINUE THE DOWNWARD TREND FOR FRIDAY
AND SATURDAY. TEMPERATURES WILL STILL ONLY BE AROUND NORMAL FOR
THIS TIME OF YEAR.

THE WEATHER STARTS TO CHANGE FOR SATURDAY NIGHT THROUGH MONDAY
NIGHT. A STRONG UPPER LEVEL LOW DEVELOPS IN THE WESTERN CONUS AND
STARTS TO MOVE INTO THE PLAINS. MODELS STILL HAVE SOME DIFFERENCES
BOTH IN RUN TO RUN AND MODEL TO MODEL CONSISTENCY...BUT ARE COMING
A LITTLE BETTER IN LINE THAN THEY WERE YESTERDAY. CONFIDENCE IS A
BIT GREATER TODAY. THE UPPER LOW EJECTS INTO THE PLAINS STARTING
SATURDAY NIGHT AND PRECIPITATION DEVELOPS AND SPREADS INTO THE
FORECAST AREA DURING THE NIGHT. INITIALLY IT IS WARMER ALOFT AND
THE PRECIPITATION MAY START OFF AS RAIN OR SNOW BUT AS THE COOLER
AIR PUSHES INTO THE AREA THE PRECIPITATION SHOULD CHANGE TO SNOW.

BY SUNDAY THE COLDER AIR CONTINUES TO FILTER INTO THE AREA AND
SNOW WILL BE POSSIBLE FOR THE GREATER PART OF THE AREA. THE
SOUTHEAST MAY WARM ENOUGH DURING THE DAY TO GET SOME RAIN OR SNOW.
BY SUNDAY NIGHT TEMPERATURES ARE COLD ENOUGH THAT SNOW IS
EXPECTED. THE MAIN UPPER LOW WILL BE IN THE SOUTHERN PLAINS...BUT
THE MAIN UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE AREA AND
SNOW SHOULD COME TO AN END IN THE NORTHWEST. UNTIL THE UPPER LOW
MOVES EAST THERE IS A SMALL CHANCE FOR SOME LIGHT SNOW FOR THE
SOUTHEAST FOR MONDAY INTO MONDAY NIGHT AS THE UPPER LOW MOVES
NORTHEAST INTO THE MID MISSISSIPPI VALLEY.

ONCE THE UPPER LEVEL LOW MOVES TO THE EAST THE CLOUDS WILL
DIMINISH ON TUESDAY. SOME MODERATION IN THE TEMPERATURES IS
EXPECTED...BUT TEMPERATURES WILL STILL BE A BIT BELOW SEASONAL
NORMALS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Dec 4, 4:35 AM CST, 22 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
435 AM CST TUE DEC 4 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
435 AM CST TUE DEC 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WEDNESDAY AFTERNOON...THE COMBINATION OF LOW RELATIVE HUMIDITY
VALUES AND GUSTY SOUTH WINDS WILL RESULT IN AN ELEVATED FIRE
DANGER ACROSS THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

Nearby

Red Flag Warnings in Nebraska, 2012Red Flag Warnings in Kansas, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.